# SDR MASA2013071852348

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 23,180 hours, 18,842 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE FOR A PROXIMITY SYSTEM CAUTION MESSAGE.  MX REPLACED THE LANDING GEAR SELECT HANDLE.
